# SDR UPS204799

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Lug
- Part number: 65162268A
- Condition: Corroded
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND NR 5 K-FLAP OUTBOARD ATTACH LUG OUTBOARD SIDE IS CORRODED AT BOTH FASTENER HOLES.  REMOVED AND REPLACED K-FLAP ASSY PER MM 27-81-01, 27-81-00, E.O. B727-5750-5542.
